# SDR DALA2023013100784

- Difficulty date: January 28, 2023
- Submitted: January 31, 2023
- Operation: Air carrier
- Aircraft: N812NW
- Make and model: Airbus A330-323
- Aircraft serial: 0784
- Aircraft time: 70,557 hours, 9,356 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3312 3R DOOR SHOWS DISARMED AT THE DOOR, BUT ARMED ON THE ECAM. CORRECTIVE ACTION: CYCLED ARMING LEVER. CKS NORMAL. (9599765)
